Spectral statistics of a pseudo-integrable map: the general case

E. Bogomolny 1, R. Dubertrand 1, 2, C. Schmit 1

Nonlinearity 22 (2009) 2101-2126

It is well established numerically that spectral statistics of pseudo-integrable models differs considerably from the reference statistics of integrable and chaotic systems. In [PRL,93 (2004) 254102] statistical properties of a certain quantized pseudo-integrable map had been calculated analytically but only for a special sequence of matrix dimensions. The purpose of this paper is to obtain the spectral statistics of the same quantum map for all matrix dimensions.

  • 1. Laboratoire de Physique Théorique et Modèles Statistiques (LPTMS),
    CNRS : UMR8626 – Université Paris XI – Paris Sud
  • 2. Department of Mathematics [Bristol],
    University of Bristol – University Walk
Retour en haut